Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Lubbock, TX

March 18, 2012Childress County, Cottle County, Hall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Mar 18, 2012, 3:46 PM CDT for Childress County, Cottle County, Hall County, Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2012, 3:46 PM CDT (20:46 UTC)
Expired
Mar 18, 2012, 4:45 PM CDT
In force
59 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Cottle County, TX, Hall County, TX

The radar

The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 4:05 PM CDTHAIL 1Tell, TX
Mar 18, 4:37 PM CDTHAIL 17 N Childress, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 3:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1066 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS54 KLUB 182046
SVRLUB
TXC075-101-191-182145-
/O.NEW.KLUB.SV.W.0007.120318T2046Z-120318T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
346 PM CDT SUN MAR 18 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHWESTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 445 PM CDT

* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CEE VEE...OR 16 MILES NORTHWEST OF PADUCAH...AND MOVING NORTHEAST
  AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE TELL...CHILDRESS
  AND KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3422 10000 3423 10003 3419 10004 3412 10038
      3429 10052 3465 10025 3438 9999 3423 9999
TIME...MOT...LOC 2046Z 243DEG 25KT 3423 10041

$$
3 follow-up statements
011 
WWUS54 KLUB 182053
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
353 PM CDT SUN MAR 18 2012

TXC191-182102-
/O.CAN.KLUB.SV.W.0007.000000T0000Z-120318T2145Z/
HALL TX-
353 PM CDT SUN MAR 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3423 10004 3421 10009 3419 10032 3429 10047
      3431 10046 3431 10042 3438 10042 3465 10025
      3438 9999
TIME...MOT...LOC 2052Z 242DEG 29KT 3429 10036

$$

TXC075-101-182145-
/O.CON.KLUB.SV.W.0007.000000T0000Z-120318T2145Z/
CHILDRESS TX-COTTLE TX-
353 PM CDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COTTLE AND SOUTHWESTERN CHILDRESS COUNTIES UNTIL 445 PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CEE VEE...OR 13 MILES SOUTHWEST OF CHILDRESS...MOVING 
NORTHEAST AT 35 MPH.  DRIVERS ALONG US HIGHWAY 83 SOUTH OF CHILDRESS 
SHOULD USE CAUTION WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CHILDRESS...TELL AND KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3423 10004 3421 10009 3419 10032 3429 10047
      3431 10046 3431 10042 3438 10042 3465 10025
      3438 9999
TIME...MOT...LOC 2052Z 242DEG 29KT 3429 10036

$$

JDV
599 
WWUS54 KLUB 182104
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
404 PM CDT SUN MAR 18 2012

TXC101-182113-
/O.CAN.KLUB.SV.W.0007.000000T0000Z-120318T2145Z/
COTTLE TX-
404 PM CDT SUN MAR 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COTTLE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3465 10025 3438 9999 3431 10001 3431 10042
      3438 10042
TIME...MOT...LOC 2103Z 218DEG 29KT 3437 10031

$$

TXC075-182145-
/O.CON.KLUB.SV.W.0007.000000T0000Z-120318T2145Z/
CHILDRESS TX-
404 PM CDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHILDRESS COUNTY UNTIL 445 PM CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TELL...OR 6 MILES SOUTHWEST OF CHILDRESS...MOVING NORTHEAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  CHILDRESS AND KIRKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.  TRAVELLERS ALONG AND SOUTH OF CHILDRESS ON US 83 
SHOULD SEEK COVER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3465 10025 3438 9999 3431 10001 3431 10042
      3438 10042
TIME...MOT...LOC 2103Z 218DEG 29KT 3437 10031

$$

JDV
152 
WWUS54 KLUB 182128
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
428 PM CDT SUN MAR 18 2012

TXC075-182145-
/O.CON.KLUB.SV.W.0007.000000T0000Z-120318T2145Z/
CHILDRESS TX-
428 PM CDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHILDRESS COUNTY UNTIL 445 PM CDT...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES 
NORTHEAST OF CHILDRESS...MOVING NORTHEAST AT 35 MPH.  QUARTER SIZE 
HAIL WAS REPORTED BY LAW ENFORCEMENT IN TELL AT 405 PM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CHILDRESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3431 10020 3431 10042 3438 10042 3465 10025
      3444 10005
TIME...MOT...LOC 2128Z 218DEG 29KT 3450 10018

$$

JDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:30 PM CDT, 16 minutes earlier.

Area forecast discussion, Mar 18, 3:30 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
330 PM CDT SUN MAR 18 2012

.SHORT TERM...
FORECAST STILL LOOKS ON TRACK FOR THE REST OF THE AFTERNOON AND
OVERNIGHT TONIGHT. SUPERCELLS ARE EXPECTED TO DISSIPATE THIS
EVENING WITH THE LOSS OF DAYTIME HEATING. THERE MAY BE A LITTLE
BIT OF A LULL LATER ON IN THE EVENING BEFORE THE UPPER LEVEL LIFT
SPREADS OVER THE AREA. AS THIS OCCURS ADDITIONAL THUNDERSTORMS
WILL DEVELOP ALONG THE RETREATING DRYLINE. SOUNDINGS WILL ALSO
MOISTEN UP AFTER SUNSET IN ADVANCE OF THIS UPPER LEVEL LIFT WITH
PRECIPITABLE WATER VALUES REMAINING ABOVE ONE INCH OFF THE
CAPROCK. STORMS ARE EXPECTED TO TAKE ON A MORE LINEAR SHAPE RATHER
THAN DISCRETE SUPERCELLS AS ANTICIPATED THIS AFTERNOON. A PACIFIC
FRONT MOVING THROUGH THE AREA TONIGHT WILL INCREASE THE LOW LEVEL
LIFT AT THE SAME TIME THE UPPER LEVEL LIFT WILL BE INCREASING. AS
THE MID AND UPPER FLOW BECOMES MORE MERIDIONAL...STORMS WILL MOVE
CLOSER TO PARALLEL WITH THE DRYLINE. SOME AREAS MAY BE ABLE TO SEE
HEAVY AND BENEFICIAL RAINS WITH OVERNIGHT CONVECTION. JDV

&&

.LONG TERM...
12Z MODEL RUNS CONTINUE TO DEEPEN THE CLOSED LOW AND SLOW IT
DOWN...ALMOST STALLING IT SOMEWHERE CLOSE TO THE REGION.
HOWEVER...MODELS DIFFER IN THE LOCATION OF THE CENTER OF THE LOW
AND THIS WILL BE RATHER CRITICAL IN DETERMINING IMPACTS TO OUR
WEATHER. BIGGEST CONCERN IS THE POSSIBILITY OF WRAP AROUND
MOISTURE ON TUESDAY INTO WEDNESDAY WHICH MAY PROVIDE A CHANCE FOR
SOME LIGHT PRECIPITATION ACROSS THE REGION. WITH THIS POSSIBILITY
REMAINING IN THE FORECAST...OPTED TO INCREASE POPS INTO THE LOW-
END OF SLIGHT CHANCE MAINLY FOR LIGHT PRECIPITATION TUESDAY
AFTERNOON THROUGH WEDNESDAY MORNING. TEMPERATURES WILL ALSO BE A
BIT COOLER AND CLOUD COVER WILL BE LINGERING OVER THE AREA SO
ADJUSTED THESE GRIDS ACCORDINGLY.

FORECAST FOR WEDNESDAY AND THURSDAY REMAINS HIGHLY UNCERTAIN AS
MODELS CONTINUE TO DIFFER SIGNIFICANTLY ON HOW THE UPPER LEVEL LOW
WILL EVOLVE IN THIS TIMEFRAME...AND DIFFERENCES WILL ALSO AFFECT
PERIODS THROUGH THE END OF THE FORECAST. WITH THE POTENTIAL FOR
SEVERE WEATHER TODAY AND SO MANY DIFFERENCES...OPTED TO MAKE NO
OTHER CHANGES TO THE EXTENDED FORECAST.

JORDAN

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE FOR THE
REST OF THE AFTERNOON INTO THE EARLY EVENING WEST OF A DRYLINE.
THIS DRYLINE WILL RETREAT WEST LATER THIS EVENING. AT THE SAME
TIME...A PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA INITIALLY
RAISING SURFACE DEW POINTS AND RELATIVE HUMIDITY VALUES RISING
ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        42  55  29  53  34 /  20  10   0  20  20
TULIA         47  61  33  59  39 /  50  10  10  20  20
PLAINVIEW     48  62  34  59  39 /  60  10  10  20  20
LEVELLAND     47  60  36  58  39 /  40  10  10  20  20
LUBBOCK       51  63  37  59  39 /  50  10  10  20  20
DENVER CITY   47  59  35  57  41 /  20  10  10  20  20
BROWNFIELD    48  62  36  58  43 /  40  10  10  20  20
CHILDRESS     57  72  44  64  43 /  70  20  10  20  20
SPUR          55  68  45  62  45 /  70  20  10  20  20
ASPERMONT     58  72  49  66  44 /  60  30  10  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ021>023-027>029-033>035-039>041.

WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ021>023-027-028-033-034-039-040.

&&

01/14
Hazardous weather outlook, Mar 18, 12:47 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1247 PM CDT SUN MAR 18 2012

TXZ021>044-191800-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1247 PM CDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING GENERALLY EAST OF INTERSTATE 27. THE DRYLINE WILL
PUSH EAST TO NEAR THE INTERSTATE 27 CORRIDOR BY LATE AFTERNOON.
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP ALONG THE
DRYLINE DURING THE AFTERNOON HOURS. THE PRIMARY THREAT FROM THIS
ACTIVITY WILL BE LARGE HAIL WITH AN OUTSIDE CHANCE FOR AN ISOLATED
TORNADO. THUNDERSTORM ACTIVITY MAY REDEVELOP ALONG THE DRYLINE AS
IT RETREATS WESTWARD THIS EVENING. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY THREAT WITH THE LATE EVENING ACTIVITY.

NON PRECIPITATION

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WEST OF A DRYLINE
THIS AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED UNTIL 8 PM FOR
THE WESTERN SOUTH PLAINS AND THE EXTREME SOUTHWESTERN PANHANDLE.

FIRE WEATHER

WARM TEMPERATURES...DRY AIR AND GUSTY SOUTHWEST WINDS TO THE WEST
OF THE DRYLINE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN POSTED
UNTIL 8 PM FOR THE WESTERN SOUTH PLAINS AND THE EXTREME SOUTHWESTERN
PANHANDLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORM ACTIVITY LATE IN THE EVENING ON SUNDAY IS
EXPECTED TO PERSIST THROUGH MONDAY MORNING. THE PRIMARY THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...MAINLY ACROSS THE ROLLING PLAINS AND EXTREME SOUTHEASTERN
PANHANDLE.

In the hours before

Special weather statement, Mar 18, 3:35 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
335 PM CDT SUN MAR 18 2012

TXZ038-182100-
KING-
335 PM CDT SUN MAR 18 2012

...STRONG THUNDERSTORM OVER KING COUNTY...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 17 MILES SOUTHWEST OF GUTHRIE...
MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
ARE POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3339 10031 3340 10052 3350 10052 3384 10024
      3384 10005 3383 9999 3370 9999
TIME...MOT...LOC 2035Z 225DEG 34KT 3343 10043

JDV
Special weather statement, Mar 18, 3:38 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
338 PM CDT SUN MAR 18 2012

TXZ026-032-182115-
CHILDRESS-COTTLE-
338 PM CDT SUN MAR 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE  AND CHILDRESS
COUNTIES...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 18 MILES SOUTHWEST OF CHILDRESS...
MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3423 10000 3424 10001 3424 10004 3420 10006
      3409 10038 3422 10052 3431 10048 3432 10042
      3442 10042 3465 10031 3436 9999
TIME...MOT...LOC 2038Z 214DEG 20KT 3421 10041

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:27 AM CDTRed Flag WarningLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more17 hr
Mar 18, 3:27 AM CDTWind AdvisoryLUBBailey, Castro, Cochran, Hockley, Lamb, Parmer and 3 more17 hr
Mar 18, 3:35 PM CDTSpecial Weather StatementLUBKing25 min
Mar 18, 3:38 PM CDTSpecial Weather StatementLUBChildress37 min
Mar 18, 3:55 PM CDTSpecial Weather StatementLUBKent50 min
Mar 18, 4:09 PM CDTSevere Thunderstorm WarningLUBCottle, King51 min
Mar 18, 4:16 PM CDTSpecial Weather StatementLUBCottle29 min
Mar 18, 4:39 PM CDTSevere Thunderstorm WarningLUBChildress66 min
Mar 18, 4:44 PM CDTSpecial Weather StatementLUBKing46 min
Mar 18, 4:49 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall41 min
Mar 18, 5:02 PM CDTSpecial Weather StatementLUBKing13 min
Mar 18, 5:22 PM CDTTornado WarningLUBKing38 min
Mar 18, 5:42 PM CDTSevere Thunderstorm WarningLUBChildress18 min
Mar 18, 6:31 PM CDTSpecial Weather StatementLUBGarza44 min
Mar 18, 6:39 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn66 min
Mar 18, 6:46 PM CDTSpecial Weather StatementLUBCottle29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.